Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26122
Title: A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon
Authors: Huang, J 
Li, X 
Yong, J
Keywords: Linear-quadratic optimal control
Mean-field stochastic differential equation
MF-stabilizability
Riccati equation
Issue Date: 2015
Publisher: American Institute of Mathematical Sciences
Source: Mathematical control and related fields, 2015, v. 5, no. 1, p. 97-139 How to cite?
Journal: Mathematical control and related fields 
Abstract: A linear-quadratic (LQ, for short) optimal control problem is considered for mean-field stochastic differential equations with constant coefficients in an infinite horizon. The stabilizability of the control system is studied followed by the discussion of the well-posedness of the LQ problem. The optimal control can be expressed as a linear state feedback involving the state and its mean, through the solutions of two algebraic Riccati equations. The solvability of such kind of Riccati equations is investigated by means of semi-definite programming method.
URI: http://hdl.handle.net/10397/26122
ISSN: 2156-8472
EISSN: 2156-8499
DOI: 10.3934/mcrf.2015.5.97
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

11
Last Week
0
Last month
1
Citations as of Oct 7, 2017

Page view(s)

57
Last Week
4
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.